# SDR CA120619009

- Difficulty date: June 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 83231014003
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, FLIGHT CREW WAS ADVISED BY THE FLIGHT ATTENDANT THAT ONE OF THE LT MLG DOORS WAS OPEN.  THERE WAS NO INDICATION IN THE COCKPIT,  THE PILOT COULD SEE ONE CORNER OF THE OPENED DOOR FROM THE COCKPIT.  THE ACFT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, FOUND THE LT AFT OTBD MLG DOOR AFT ROD & SPRING BROKEN.  THE ROD 83231014-003 & SPRING 83231020-003 WERE REPLACED, ADJUSTED & THE ACFT RELEASED FOR SERVICE.  ATTACHED PICTURE TAKEN FROM A SERVICEABLE ACFT.  ACFT TIME 49540 FH & 51447 CYCLES.
